Journal of Differential Geometry

The Hopf-Rinow theorem in infinite dimension

Ivar Ekeland

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 13, Number 2 (1978), 287-301.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434494

Digital Object Identifier
doi:10.4310/jdg/1214434494

Mathematical Reviews number (MathSciNet)
MR540948

Zentralblatt MATH identifier
0393.58004

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 58E10: Applications to the theory of geodesics (problems in one independent variable)

Citation

Ekeland, Ivar. The Hopf-Rinow theorem in infinite dimension. J. Differential Geom. 13 (1978), no. 2, 287--301. doi:10.4310/jdg/1214434494. https://projecteuclid.org/euclid.jdg/1214434494


Export citation